# SDR SIMA20130831002

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 28,105 hours, 25,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT HOLDER, LOOSE.  SECURED FLASHLIGHT HOLDER IN REF WITH AMM TASK 33-50-16-400-801-A END.
